# SDR QXEA0101616

- Difficulty date: October 8, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 32,662 hours, 38,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY EXIT LIGHT IN GALLEY DOOR DOES NOT LIGHT UP. REMOVED AND REPLACED EXIT LIGHT ASSEMBLY. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
